# SDR DALA2017020300965

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 73,803 hours, 20,249 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE INTERIOR HOUSING WEB CRACKED COMMON TOFASTENER. ACCOMPLISHED TIME-LIMITED REPAIR ON AFT CARGO DOOR HANDLE INTERIOR HOUSING (PRESSURE BOX ASSY.) IAW ER/A 554307-14 REV ORIG.
